cough-cold-icon
Excessive sweating
I am on medications for MDR TB since 2 months..frm last 15 days I am having excessive sweating day nd night ...is it common r anything else to be diagnosed
20 Views v

Answers (3)

Like the answers? Consult privately with the doctor of your choice

Could be related to your weakness eat protein rich diet and take good rest along with regular use of tb drugs and follow up with the pulmonologist,in case of any side effects consult pulmonologist for further guidance.If sweating is associated with fever spikes need to evaluate further .
Next Steps
consult online for further details regarding ur query
Health Tips
Do not discontinue tb drugs without any advice from treating doctor
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced doctor online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +176
Consult with a doctor
Online now
Need more information ..Take a consultation
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
May be due to fever,or hypoglycemia. Pl consult Pulmonologist online with all the reports and treatment taken.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.